# SDR USAA2013010700025

- Difficulty date: November 30, 2012
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 38,782 hours, 17,553 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800400
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - EXCESSIVE PLAY ON RUDDER HINGE ARM END FITTING NR 7 AT FORK END AT VERTICAL STABILIZER STA 561, RIB 11.  REPLACED RUDDER HINGE ARM END FITTING NR 7 IAW A320 SRM 51-72-11.
